header

Séminaire et Groupe de travail EDPAN


Organisateurs : Nicolae Cindea
Les exposés ont lieu le jeudi à 11h15 en salle 2222 du bâtiment de mathématiques (consulter le plan d'accès au laboratoire).





Mars 2018


  • Jeudi 01 mars 2018 - Victor Michel-Dansac

    A high-order well-balanced scheme for the shallow-water equations with topography and Manning friction

    This work deals with the numerical approximation of solutions to the shallow-water model equipped with the topography and nonlinear Manning friction source terms. In geophysical applications, steady state solutions of this model are particularly relevant, and exactly capturing these steady solutions is essential to ensure the accuracy of the numerical method for important regimes. Therefore, we seek to impose that the scheme exactly preserves the steady solutions with nonzero velocity : such a scheme is called fully well-balanced. To address this issue, we elect to derive a 1D numerical scheme within the framework of Godunov-type finite volume schemes, based on approximate solutions to Riemann problems. We design a relevant approximate Riemann solver which allows the scheme to be fully well-balanced, to preserve the non-negativity of the water height, and to exhibit a discrete entropy inequality. We extend this scheme to two space dimensions, making sure that the properties of the 1D scheme are still verified by the 2D scheme. We then propose a high-order extension of the 2D scheme. This high-order extension uses both a MOOD method and a convex combination in order to recover the properties of the first-order scheme. Numerical results, including a large-scale geophysical simulation, are finally presented to highlight the properties of the scheme.

    Afficher le contenu...

    ical

Février 2018


  • Jeudi 15 février 2018 - Sébastien Boyaval

    Maxwell rencontre Saint-Venant à propos de fluides viscoélastiques

    La modélisation des écoulements de fluides non-Newtoniens reste un sujet de recherche actif depuis les travaux pionniers de Maxwell en viscoélasticité. On fait une nouvelle proposition de modèle dans le cadre des écoulements hydrostatiques à surface libre proposé par Saint-Venant. Puis on compare numériquement ce modèle à un modèle plus standard.

    Les deux modèles à comparer sont des systèmes hyperboliques nonlinéaires. On en simule des approximations volumes-finis grâce à une nouvelle méthode de relaxation. Un solveur de Riemann entropique, de type Suliciu, a été construit dans ce but.

    Afficher le contenu...

    ical


  • Jeudi 08 février 2018 - Maria Mălin

    Nonlinear inequalities in differential geometry

    We establish several estimates of the distance between two immersions from an open subset of \(\mathbb{R}^2\) into \(\mathbb{R}^3\) in terms of the distance between their three fundamental forms, measured in various Sobolev norms (see [1]). By imposing appropriate additional geometrical assumptions, we show that the dependence of the third fun- damental form can be avoided. We also show how these nonlinear Korn inequalities can be reduced upon a formal linearization to linear Korn inequalities on a surface, which estimate the distance between two surfaces in terms of the corresponding linearized change of metric and change of curvature tensors.

    In [2, 3] we generalize the above nonlinear Korn inequalities to hypersurfaces (submanifolds of co-dimension 1 in \(\mathbb{R}^{n+1},\ n > 2\)). More specifically, we establish several estimates showing that the distance between two immersions from a domain of \(\mathbb{R}^n\) into \(\mathbb{R}^{n+1}\) is bounded by the distance between two tensor fields defined in terms of the first two fundamental forms on each hypersurface. These estimates weaken the assumptions on the fundamental forms of the hypersurfaces at the expense of replacing them by two different tensor fields.


    References

    [1] P.G. Ciarlet, M. Malin, C. Mardare, New nonlinear estimates for surfaces in terms of their fundamental forms, C. R. Acad. Sci. Paris, Ser. I, 355 (2017), pp. 226-231.

    [2] M. Malin, C. Mardare, Nonlinear estimates for hypersurfaces in terms of their fundamental forms, C. R. Acad. Sci. Paris, Ser. I, 355 (2017), pp. 1196-1200.

    [3] M. Malin, C. Mardare, Nonlinear Korn inequalities for hypersurfaces, Chi- nese Annals of Mathematics, Series B (Special issue in honor of P. G. Ciarlet), accepted for publication

    Afficher le contenu...

    ical


  • Jeudi 01 février 2018 - Julien Salomon

    Analyse d’une méthode de décomposition de frontière, la méthode des réflexions

    La méthode des réflexions fut introduite par Smoluchowski en 1911 pour étudier des phénomènes de sédimentation. L’idée était de calculer le champ dans un domaine contenant plusieurs particules à l’aide de l'utilisation itérative d'un solver n’en traitant qu’une seule. L’intérêt actuel de cette approche est de permettre une parallélisation du calcul. Dans cet exposé nous interprétons cette méthode en terme de correction itérative de sous-espace, pour laquelle nous montrons l’orthogonalité des projecteurs impliqués. Cette analyse est valable lorsque tous les objets ont le même type de conditions au bord, ce qui débouche sur une preuve de convergence dans ce cas. La convergence est conditionnelle dans le cas (non-orthogonal) d’objets différents, pour lequel nous avons obtenu une condition par une analyse par représentation intégrale.

    Afficher le contenu...

    ical

Janvier 2018


  • Jeudi 11 janvier 2018 - Charlie Lontsi, Santiago Montaner Garcia, Rénald Chalayer, Youssouf Kosad Abdi

    Journée équipe EDPAN



    10h00 - 10h50 : Charlie Lontsi

    Schémas d'ordre élevés de type Rush-Larsen pour des simulations réalistes en électrophysiologie cardiaque.

    10h55 - 11h45 : Santiago Montaner Garcia

    Quantitative estimates of analyticity for solutions to parabolic equations and observability estimates from measurable sets.

    13h45-14h35 : Rénald Chalayer

    Schéma numérique pour les écoulements viscoplastiques diphasiques.

    14h40 -15h30 : Youssouf Kosad Abdi

    Sur le comportement asymptotique des solutions d'une équation intervenant en dynamique des populations.

    Afficher le contenu...

    ical

Décembre 2017


  • Jeudi 14 décembre 2017 - Jiang XU (Nanjing University of Aeronautics and Astronautics, Chine)

    Optimal time-decay estimates for the compressible Navier-Stokes equations in the critical $L^p$ framework

    ical

Octobre 2017


  • Jeudi 05 octobre 2017 - Arnaud Münch

    Contrôlabilité de l'équation \(y_t - \epsilon y_{xx} + M y_x =0\) . Analyse asymptotique lorsque \(\epsilon\) tend vers zero.

    ical

Septembre 2017


  • Jeudi 28 septembre 2017 - Thierry Dubois

    Méthodes Level-Set

    ical